Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)
Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)

Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)

SDA LABORATORIES

Regular price $8.11 Sale

  • USES:Temporarily Relieves these symptoms Associated with the common cold,
  • Hay fever, or other respiratory allergies
  • Sneezing, Nasal Congestion
  • Runny nose, Itchy, watery eyes
  • Compare to active ingredient in BENADRYL Allergy


Diphenhydramine 50mg Capsules 100ct Btl (Pack of 2)